Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 1, NWS El Paso, TX
NWS El Paso, TX issued this tornado warning at Oct 5, 2015, 7:28 PM MDT for El Paso County, Texas. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 5, 2015, 7:28 PM MDT (01:28 UTC)
- Expired
- Oct 5, 2015, 8:15 PM MDT
- In force
- 47 min
- Issued by
- NWS El Paso, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 3.0 in
County El Paso County, TX
The radar
The El Paso radar (KEPZ), 75 km from the middle of the area, began a volume at 01:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 1.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 400 J/kg
- Mixed-layer CIN
- -56 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
862
WFUS54 KEPZ 060128
TOREPZ
TXC141-060215-
/O.NEW.KEPZ.TO.W.0001.151006T0128Z-151006T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EL PASO TX
728 PM MDT MON OCT 5 2015
THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN EL PASO COUNTY IN SOUTHWESTERN TEXAS...
* UNTIL 815 PM MDT
* AT 728 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR TORNILLO...OR NEAR FABENS...MOVING EAST AT
20 MPH.
HAZARD...TORNADO AND HAIL UP TO THREE INCHES IN DIAMETER.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
TORNILLO AROUND 735 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3143 10614 3146 10618 3146 10619 3150 10620
3149 10604 3148 10599 3148 10596 3142 10596
3140 10599
TIME...MOT...LOC 0128Z 279DEG 20KT 3146 10613
TORNADO...RADAR INDICATED
HAIL...3.00IN
$$
TSB1 follow-up statement
763
WWUS54 KEPZ 060210
SVSEPZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
810 PM MDT MON OCT 5 2015
TXC141-060216-
/O.EXP.KEPZ.TO.W.0001.000000T0000Z-151006T0215Z/
EL PASO TX-
810 PM MDT MON OCT 5 2015
...THE TORNADO WARNING FOR SOUTHEASTERN EL PASO COUNTY WILL EXPIRE AT
815 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.
REMEMBER...A SEVERE THUNDERSTORM WARNING STILL REMAINS IN EFFECT FOR
WESTERN HUDSPETH COUNTY
LAT...LON 3143 10614 3146 10618 3146 10619 3150 10620
3149 10604 3148 10599 3148 10596 3142 10596
3140 10599
TIME...MOT...LOC 0159Z 279DEG 20KT 3146 10613
$$
TSBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this tornado warning went out at Oct 5, 3:29 PM MDT, 3 hours 59 minutes earlier.
Area forecast discussion, Oct 5, 3:29 PM MDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 329 PM MDT MON OCT 5 2015 .SYNOPSIS... AN UPPER LOW OVER SOUTHERN CALIFORNIA WILL CONTINUE TO PUMP TROPICAL MOISTURE OVER THE BORDERLAND THROUGH WEDNESDAY. COMBINED WITH ENERGY ALOFT...NUMEROUS THUNDERSTORMS...SOME SEVERE...WILL OCCUR OVER THE NEXT 3 DAYS. LARGE HAIL OF OVER ONE INCH AND WIND GUSTS OVER 60 MPH CAN BE EXPECTED WITH A FEW OF THESE STORMS. UPPER LOW MOVES OVER SOUTHERN NEW MEXICO THURSDAY. THIS WILL BEGIN TO ALLOW SOME DRYING ACROSS THE AREA...THOUGH ISOLATED THUNDERSTORMS WILL CONTINUE THROUGH THE WEEKEND. TEMPERATURES WILL REMAIN JUST BELOW NORMAL DUE TO CLOUDS THROUGH THURSDAY...THEN COOL FURTHER OVER THE WEEKEND AS A WEAK COOL FRONT PUSHES IN. && .DISCUSSION... UPPER LOW CONTINUES TO SPIN OVER SOUTHERN CALIFORNIA PUMPING TROPICAL MOISTURE OVER THE CWA. STRONG DRY SLOTTING OCCURRED AROUND THE LOW LAST NIGHT AND EARLY THIS MORNING...BUT WV IMAGERY SHOWING SERIES DISTURBANCES WITH ADDED MOISTURE MOVING INTO THE DRY SLOT. THIS ENERGY ALOFT PLUS STRONG LOW LEVEL INSTABILITY AND GOOD LOWER LEVEL WIND SHEAR SHOULD LEAD TO SOME SEVERE STORMS TONIGHT. HAIL UP TO 1.5 INCHES AND WIND OUTFLOW TO 60 MPH ARE POSSIBLE. PW'S WERE AS MUCH AS 180% OF NORMAL BUT EXPECT VERY FAST STORM MOVEMENT (30-40 MPH) SHOULD ALLEVIATE MOST FLOOD POTENTIAL. LOOKS MUCH THE SAME TUESDAY AND WEDNESDAY AS UPPER LOW SLOWLY APPROACHES NEW MEXICO. PW'S WILL SLOWLY DECREASE BUT COLDER AIR ALOFT WILL KEEP LAPSE RATES QUITE STEEP. STORM MOVEMENT STILL FAST TUESDAY SO EXPECT MAIN STORM THREAT TO BE HAIL/WIND. BY WEDNESDAY THE UPPER LOW IS OVER SOUTHWEST NEW MEXICO. THIS WILL SLOW STORM MOVEMENT DOWN SOME...AND WITH PW'S STILL WELL OVER 100%...FLOOD POTENTIAL SHOULD INCREASE. THURSDAY THROUGH SATURDAY...LOW WILL CONTINUE TO DRIFT SOUTHEAST...SLOWLY TAKING MUCH OF THE MOISTURE WITH IT. HOWEVER ENOUGH LOW LEVEL MOISTURE AND SLIGHT INSTABILITY WILL REMAIN FOR ISOLATED THUNDERSTORMS. SEVERE THUNDERSTORM SHOULD BE OVER. SUNDAY INTO EARLY NEXT WEEK...UPPER LOW CONTINUES TO RETROGRADE BACK TOWARD THE BAJA. THIS SHOULD BE FAR ENOUGH AWAY TO TAKE MOST CLOUDS AWAY AND END THE CHANCE OF RAIN. && .AVIATION...VALID 06/00Z-07/00Z. UPPER LEVEL LOW WILL CONTINUE TO MOVE INTO THE REGION FROM THE WEST NORTHWEST. ITS APPROACH WILL INCREASE STORM CHANCES FOR ALL TERMINALS...AS THIS PLACES US IN A FAVORABLE POSITION TO RECEIVE SHORT WAVE DISTURBANCES MOVING UP FROM NORTHERN MEXICO AHEAD OF THE LOW. AS A RESULT LOOK FOR SCT +TSRAGS/ISOLD +TSRAGR GENLY FROM ELP-TCS LINE WEST THRU 04Z...THEN EAST OF THIS LINE THROUGH 08Z. WND VRB35G55KT/CIGS 030-060 AGL/LCL VIS 1-3SM WITH STORMS. SCT +TSRAGR ALL AREAS TUESDAY. CIGS OUTSIDE STORMS SCT ISOLD BKN015-030 SCT-BKN060-100(LYRD) BKN130-200(LYRD) BKN250-350. PATCHY LOCALLY DENSE FG ALSO POSSIBLE BETWEEN 12-15Z FOR DMN...ELP...LRU...DELL CITY AIRPORT AND NORTH ACROSS THE TULAROSA BASIN. && .FIRE WEATHER... AN APPROACHING UPPER LEVEL LOW PRESSURE SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN NEW MEXICO AND WEST TEXAS TODAY THROUGH WEDNESDAY. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALLS. SHOWERS AND THUNDERSTORMS WILL ALSO BE POSSIBLE THURSDAY THROUGH SATURDAY BEFORE WARMER DRIER WEATHER RETURNS EARLY NEXT WEEK. WIDESPREAD WETTING RAINS WILL CONTINUE TO KEEP THE FIRE DANGER LOW. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 61 80 59 77 / 70 50 70 40 SIERRA BLANCA 56 78 58 77 / 40 50 70 50 LAS CRUCES 55 78 54 75 / 60 50 60 40 ALAMOGORDO 57 79 56 76 / 60 40 70 50 CLOUDCROFT 41 59 40 56 / 60 60 80 70 TRUTH OR CONSEQUENCES 55 75 53 72 / 70 40 70 50 SILVER CITY 53 70 51 66 / 70 60 50 50 DEMING 55 77 53 73 / 60 40 60 40 LORDSBURG 54 76 51 71 / 40 40 40 40 WEST EL PASO METRO 61 79 60 77 / 60 50 70 40 DELL CITY 57 80 57 79 / 40 50 60 50 FORT HANCOCK 60 81 59 79 / 50 50 70 50 LOMA LINDA 57 77 59 75 / 60 50 70 50 FABENS 59 80 58 78 / 60 50 70 50 SANTA TERESA 58 79 58 76 / 60 50 60 40 WHITE SANDS HQ 58 77 57 75 / 60 50 70 50 JORNADA RANGE 52 77 52 74 / 70 50 70 60 HATCH 53 78 52 75 / 70 50 70 40 COLUMBUS 56 79 55 75 / 60 40 50 40 OROGRANDE 59 77 59 75 / 60 40 70 50 MAYHILL 46 67 47 65 / 50 60 70 60 MESCALERO 45 69 44 66 / 60 60 70 60 TIMBERON 48 66 48 63 / 60 60 80 60 WINSTON 50 68 47 65 / 70 50 70 60 HILLSBORO 52 75 50 72 / 70 50 70 50 SPACEPORT 52 77 50 74 / 70 40 70 50 LAKE ROBERTS 45 70 42 67 / 70 60 60 60 HURLEY 52 72 51 69 / 60 50 50 50 CLIFF 52 74 51 70 / 60 60 50 40 MULE CREEK 50 74 48 69 / 50 60 50 50 FAYWOOD 53 73 50 70 / 60 50 60 50 ANIMAS 54 78 51 72 / 40 40 40 40 HACHITA 54 77 52 73 / 50 40 50 40 ANTELOPE WELLS 53 77 51 72 / 40 40 40 50 CLOVERDALE 54 75 52 72 / 40 40 30 30 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && HEFNER/TRIPOLI
Hazardous weather outlook, Oct 5, 6:00 AM MDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED WEATHER SERVICE EL PASO TX/SANTA TERESA NM 600 AM MDT MON OCT 05 2015 NMZ401>417-TXZ418>424-061245- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY- SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN- SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY- EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 600 AM MDT MON OCT 05 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH TONIGHT. A FEW STORMS MAY BECOME SEVERE WITH HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH AND VERY HEAVY RAINFALLS. THERE IS ALSO A SLIGHT CHANCE FOR A TORNADO. THE GREATEST THREAT OF SEVERE WEATHER WILL BE FROM THE ARIZONA BORDER EAST TO A LAS CRUCES TO EL PASO LINE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. A FEW STORMS MAY BECOME SEVERE WITH HAIL AT LEAST AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH AND HEAVY RAINFALLS. THERE WILL ALSO BE A SLIGHT CHANCE OF A TORNADO ON TUESDAY. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE THURSDAY THROUGH SATURDAY WITH BRIEF HEAVY RAINS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE REQUIRED TO REPORT POSSIBLE LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALLS WITH POSSIBLE FLOODING TODAY THROUGH WEDNESDAY. ROGASH
In the hours before
Special weather statement, Oct 5, 4:03 PM MDT, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
403 PM MDT MON OCT 5 2015
NMZ401>404-408-409-052245-
SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
403 PM MDT MON OCT 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO...GRANT AND
WESTERN SIERRA COUNTIES UNTIL 445 PM MDT...
AT 403 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR NEAR MIMBRES...OR 4 MILES NORTH OF SAN LORENZO...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SILVER CITY...
GILA HOT SPRINGS...
MONTICELLO...
SAN LORENZO...
BUCKHORN...
LAKE ROBERTS...
REDROCK...
HILLSBORO...
WINSTON...
SAN JUAN...
BAYARD...
SANTA CLARA...
HURLEY...
VIRDEN...
RIVERSIDE...
CHLORIDE...
NORTH HURLEY...
EMORY PASS...
PINOS ALTOS...
ARENAS VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3348 10720 3265 10749 3264 10905 3321 10905
3320 10800 3348 10800
TIME...MOT...LOC 2203Z 221DEG 24KT 3287 10792
TRIPOLISpecial weather statement, Oct 5, 4:39 PM MDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
439 PM MDT MON OCT 5 2015
NMZ402-403-405-407>412-052330-
SIERRA COUNTY LAKES NM-LOWLANDS OF THE BOOTHEEL NM-
EASTERN BLACK RANGE FOOTHILLS NM-CENTRAL TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-NORTHERN DONA ANA COUNTY NM-
439 PM MDT MON OCT 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HIDALGO...EASTERN
GRANT...WESTERN DONA ANA...LUNA AND SIERRA COUNTIES UNTIL 530 PM
MDT...
AT 437 PM MDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
JUST SOUTH OF DEMING. RADAR IS ALSO TRACKING STRONG STORMS 7 MILES
NORTHEAST OF HERMANAS...OR 13 MILES NORTHWEST OF COLUMBUS. ALL
ACTIVITY IS MOVING NORTH AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAS CRUCES...
DEMING...
TRUTH OR CONSEQUENCES...
COLUMBUS...
HATCH...
CABALLO...
MONTICELLO...
SAN LORENZO...
CITY OF ROCKS STATE PARK...
HILLSBORO...
WINSTON...
LEASBURG...
SAN JUAN...
BAYARD...
MESILLA...
SANTA CLARA...
ELEPHANT BUTTE...
HURLEY...
WILLIAMSBURG...
SUNSHINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3348 10671 3179 10677 3179 10823 3320 10813
3321 10800 3348 10800
TIME...MOT...LOC 2237Z 197DEG 35KT 3191 10785
TRIPOLILocal storm report, Oct 5, 4:48 PM MDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
448 PM MDT MON OCT 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0259 PM TSTM WND DMG ANIMAS 31.95N 108.81W
10/05/2015 HIDALGO NM BROADCAST MEDIA
POWER POLES DOWN IN ANIMAS NM
&&
EVENT NUMBER EPZ1500174
MLPSpecial weather statement, Oct 5, 4:59 PM MDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
459 PM MDT MON OCT 5 2015
NMZ401-402-404-052345-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
459 PM MDT MON OCT 5 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HIDALGO AND
NORTHWESTERN GRANT COUNTIES UNTIL 545 PM MDT...
AT 459 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 6 MILES EAST OF VIRDEN...OR 8 MILES WEST OF REDROCK...MOVING
NORTH AT 40 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
REDROCK...
BUCKHORN...
VIRDEN...
MULE CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3313 10903 3308 10861 3249 10880 3253 10905
3280 10905
TIME...MOT...LOC 2259Z 197DEG 35KT 3268 10889
TRIPOLISpecial weather statement, Oct 5, 6:37 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 637 PM MDT MON OCT 5 2015 NMZ408-409-060115- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- 637 PM MDT MON OCT 5 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SIERRA COUNTY UNTIL 715 PM MDT... AT 636 PM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 4 MILES NORTHWEST OF CABALLO...MOVING NORTHEAST AT 25 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TRUTH OR CONSEQUENCES... CABALLO... ELEPHANT BUTTE... WILLIAMSBURG... CUCHILLO... LAS PALOMAS... CABALLO LAKE STATE PARK. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3314 10707 3290 10731 3298 10750 3328 10739 TIME...MOT...LOC 0036Z 205DEG 20KT 3302 10737 LANEY
Local storm report, Oct 5, 6:56 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
656 PM MDT MON OCT 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL WHITE SIGNAL 32.56N 108.37W
10/05/2015 M1.00 INCH GRANT NM CO-OP OBSERVER
1 INCH DIAMETER HAIL REPORTED JUST NORTH OF WHITE
SIGNAL BY CO-OP OBSERVER
&&
EVENT NUMBER EPZ1500175
LANEYThe office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 7:02 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 73 min |
| Oct 5, 7:51 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 39 min |
| Oct 5, 11:44 PM MDT | Special Weather Statement | EPZ | El Paso | 46 min |
| Oct 6, 2:07 AM MDT | Special Weather Statement | EPZ | El Paso | 53 min |
| Oct 6, 2:22 AM MDT | Areal Flood Advisory | EPZ | El Paso | 3 hr |
| Oct 6, 6:28 AM MDT | Flash Flood Watch | EPZ | El Paso, Hudspeth | 48 hr |
| Oct 6, 2:08 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 52 min |
| Oct 6, 2:53 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso | 52 min |
| Oct 6, 3:00 PM MDT | Tornado Warning | EPZ | El Paso | 45 min |
| Oct 6, 3:04 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 41 min |
| Oct 6, 3:39 PM MDT | Tornado Warning | EPZ | El Paso, Hudspeth | 19 min |
| Oct 6, 3:56 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 49 min |
| Oct 6, 4:28 PM MDT | Areal Flood Advisory | EPZ | El Paso | 2 hr |
| Oct 6, 4:45 PM MDT | Special Weather Statement | EPZ | Hudspeth | 45 min |
| Oct 6, 5:03 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 42 min |
| Oct 6, 5:07 PM MDT | Areal Flood Advisory | EPZ | Hudspeth | 113 min |
| Oct 6, 5:54 PM MDT | Severe Thunderstorm Warning | EPZ | Hudspeth | 51 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.